# SDR ASAA0080184

- Difficulty date: February 29, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936037501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT FS 1231, BEAM LONGERON 29R, WAS FOUND CORRODED AT THE RADIUS OF THE LOWER HORIZONTAL LEG.  REPAIRED PER SRM 51-30.  (M)
